# SDR SWIA200717824

- Difficulty date: February 19, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 27,582 hours, 39,836 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0153
- Condition: Jammed
- Location: Rt Rudder
- Part time: 14,364 hours, 21,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER JAMMED AFTER TAKEOFF.  REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW MM 27-22-02.  OPERATIONAL CHECKS GOOD.
